# SDR AALA980016

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: 2C9294
- Condition: Defective
- Location: Nlg
- Component: Crissair
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - FLT 1342 - AFTER TAKEOFF LAS, NOSE GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO LAS AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPACKED NOSE LANDING GEAR AND REPLACED SERVICE VALVE.  ACCOMPLISHED LEAK CHECK AND GEAR RETRACTION WITH NO DEFECTS FOUND.  ACCOMPLISHED OVERWEIGHT CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
